Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate - hypertensive episode? laurenjb

Posted by Declan on August 19, 2005, at 21:05:38

In reply to Re: Parnate - hypertensive episode? » Declan, posted by laurenjb on August 19, 2005, at 19:17:12

I have heard of tiredness on Parnate, especially during the day, but many people report nighttime insomnia.

So you've had better nighttime sleep?

I'd be sceptical ofyour docs opinion too. Whether it's working as you want or not, Parnate is pretty strong stuff. I've heard too about adverse responses to high single doses of it, which is what happened to you, isn't it? Well, maybe 30mg is not so much at once, I dunno. But as you say Ativan did nothing for it. It didn't sound like an anxiety attack to me.

I think I'm happy enough on my low dose of Parnate. 20mg didn't improve things for me, and was OK, but I thought, why bother? On 10 there is a warmth or something, it's no big deal but is an improvement for me. If I pushed it up my brain would compensate, it wouldn't be any better for me. But depression can be an awful thing for some people.

What's with the circumflex above the A? Are you from Quebec?

Declan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[544053]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Declan thread:542099
URL: http://www.dr-bob.org/babble/20050816/msgs/544053.html